# SDR 2020FA0000495

- Difficulty date: November 11, 2020
- Submitted: November 11, 2020
- Operation: General aviation
- Aircraft: N359QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800126
- Aircraft time: 11,899 hours, 7,901 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Diffuser
- Part number: 6922520586922520
- Part serial: NA
- Condition: Elongated
- Location: Leading Edge
- Part time: 11,899 hours, 7,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO LEADING EDGE DIFFUSER.  TEXTRON AVIATION REPAIR LETTER DQ27749 DATED NOV 8, 2020.  680-0126 N359QS REPAIR RECOMMENDATION.
